A new class of $q$-Hermite-based Apostol type Frobenius Genocchi polynomials
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 759-771
https://doi.org/10.4134/CKMS.c190436
Published online July 5, 2020
Jung Yoog Kang, Waseem A. Khan
Silla University; Prince Mohammad Bin Fahd University
Abstract : In this article, a hybrid class of the $q$-Hermite based Apostol type Frobenius-Genocchi polynomials is introduced by means of generating function and series representation. Several important formulas and recurrence relations for these polynomials are derived via different generating function methods. Furthermore, we consider some relationships for $q$-Hermite based Apostol type Frobenius-Genocchi polynomials of order $\alpha$ associated with $q$-Apostol Bernoulli polynomials, $q$-Apostol Euler polynomials and $q$-Apostol Genocchi polynomials
Keywords : $q$-Hermite polynomials, Apostol type $q$-Frobenius Genocchi polynomials, $q$-Hermite based Apostol type Frobenius-Genocchi polynomials
MSC numbers : Primary 05A30, 11B68, 11B73, 11B83, 33C45
Supported by : This research was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Science, ICT and Future Planning (No. 2017R1E1A1A03070483).
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd